# SDR AWXA0000835

- Difficulty date: November 1, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 55,550 hours, 45,869 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 694147310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, INTERCOSTAL CRACKED ON AFT END,  AT STA 500A - 500B, RBL 24.75.  REMOVED CRACKED INTERCOSTAL IAW 737 SRM 51-10-2, FABBED REPAIR PART IAW 737 SRM 51-20-1, INSTALLED REPAIR PART IAW 737 SRM 51-10-2.
